# SDR SWAA2014091131879

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 35,969 hours, 20,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SEAT TRACK UPPER TRACK DAMAGED AT BS 727A +18.  REPAIRED SEAT TRACK IAW EA.
